# SDR AU981265

- Difficulty date: April 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bag BAE146300A
- Engine: Lyc ALF502R5
- System (JASC): 2350 · Audio Integrating System
- Part: Audio Unit
- Part number: AA1550411005
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CENTRAL AUDIO UNIT FAULTY.  WORKSHOP INVESTIGATION FOUND LOSS OF POWER SUPPLY B CAPACITOR C77 ON THE STATION SELECTOR BOARD.  THE CAPACITOR THEN LEAKED ELECTROLYTE ONTO EDGE CONNECTOR SK6 CAUSING CORROSION.
